Consistency results for stationary autoregressive processes with constrained coefficients. / Sancetta, Alessio.

In: IEEE Transactions on Information Theory, Vol. 65, No. 1, 19.09.2018, p. 538 - 550.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

  • Accepted Manuscript

    Accepted author manuscript, 429 KB, PDF document

    Embargo ends: 19/09/20

Abstract

We consider stationary autoregressive processes with coefficients restricted to an ellipsoid. These are included in the family of autoregressive processes with absolutely summable coefficients. We provide consistency results under different norms for the estimation of such processes using constrained and penalized estimators. As an application we show a weak form of universal consistency. Simulations show that directly including the constraint in the estimation can lead to more robust results.
Original languageEnglish
Pages (from-to)538 - 550
Number of pages13
JournalIEEE Transactions on Information Theory
Volume65
Issue number1
Early online date19 Sep 2018
DOIs
Publication statusE-pub ahead of print - 19 Sep 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 31218862